Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On adderall, have muscle stiffness in shoulders and neck, numbness in arms and fingers, pain at the back of head. Side effects?

Hi, I m prescribed adderall 25mg, I used to take 30 xr but they caused me problems. I ve been taking adderall for about a month. I ve had weird symptoms and I m not sure what to do about them or if they will go away, or if I should get off of adderall. I get a lot of muscle stiffness , especially in my shoulders and neck when I take it. My circulation gets really bad when I normally dont have problems with it, I will get weird numbness in my arms and fingers, sometimes my legs, and the left side of my face. I get a weird head pain in the back of my head snd neck that persists but it isnt a headache . What should I do? Am I having adverse severe effects? The symptoms stay even when I stop taking the adderall -lucy
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  1004
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
adderall is basically brand name for a psychostimulant belonging to phenethylamine and amphetamine chemical class.
It is thought to work by increasing the amount of dopamine and norepinephrine in between synapses in the brain because the drug is a potent dopamine reuptake inhibitor and norepinephrine reuptake inhibitor.[2] It is available in two formulations: IR (Instant Release) and XR (Extended Release).

And this norepinephrine is a potent vasoconstrictor which may be a cause of your symptoms leading to bad circulation, numbness.
And I would suggest that you should ask your doctor who prescribed you this medicine and if you are taking it by yourself you should stop it keeping in view your side-effects.

I hope this this answered your query.
Answered: Thu, 13 Sep 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor